# SDR AALA20011732

- Difficulty date: September 10, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N1442E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11437
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2388- EN ROUTE DFW-MDW - DETECTED NR 1 ENGINE OIL PRESSURE LIGHT ILLUMINATE.  UNABLE TO START ENGINE.  DIVERTED STL AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
